# SDR TSAA20141014020

- Difficulty date: September 4, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP CAP BEAM STATION 328, RBL 50.5 TO RBL 12.  REPAIRED TOP CAP BEAM IAW SRM 53-10-9, SRM 51-10-06, 51-10-2 & 53-10-1.
